MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550275-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported hospitalization appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that four xience sierra stents, sizes 2.75x28, 3.5x33, 3.5x38, 4.0x12, were implanted in the coronary artery on (b)(6) 2019.The patient was re-admitted to the hospital on (b)(6) 2019 with carotid artery occlusion.Surgery was performed.The outcome is unknown.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8960364
Report Number2024168-2019-11420
Device Sequence Number19473724
Product Code NIQ
UDI-Device Identifier08717648227202
UDI-Public08717648227202
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Catalogue Number1550275-28
Device Lot Number9012841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X33 MM XIENCE SIERRA STENT; 3.5X38 MM XIENCE SIERRA STENT; 4.0X12 MM XIENCE SIERRA STENT; 3.5X33 MM XIENCE SIERRA STENT; 3.5X38 MM XIENCE SIERRA STENT; 4.0X12 MM XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age86 YR
Patient Weight86